# SDR UPS98428275

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Engine: Jt9d
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Card
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE-N/A, BLOCK TURNBACK DUE TO BURNING ODOR IN COCKPIT.  FOUND A16 CARD IN MASTER DIM AND TEST ELECTRONIC CARD FILE FAULTED CAUSING ODOR IN FLIGHT COMPARTMENT.
